# SDR SCNA20230412122

- Difficulty date: March 13, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-8
- Aircraft serial: 32739
- Aircraft time: 50,392 hours, 24,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 744233 ITEM 2: L1 GIRT BAR OUT OF SLIDE COMPARTMENT.  RESOLUTION: RESECURED GIRT BAR IAW AMM 25-66-01. A/C OK FOR SERVICE.
